# SDR REXA2013051800848

- Difficulty date: May 18, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N902XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15131
- Aircraft time: 14,465 hours, 9,367 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING SKIN HAS SCRIBE MARKS AROUND PANEL 652JB. A251-025.  REPAIRED RT WING SKIN IAW REO 690-57-21-062. & EO R57113.
